About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 610852, 9 pages
http://dx.doi.org/10.1155/2012/610852
Research Article

Some Proximal Methods for Solving Mixed Variational Inequalities

1Mathematics Department, COMSATS Institute of Information Technology, Park Road, Islamabad, Pakistan
2Department of Mathematics, Nanjing University, Nanjing 210093, China

Received 15 February 2012; Accepted 28 February 2012

Academic Editor: Khalida Inayat Noor

Copyright © 2012 Muhammad Aslam Noor and Zhenyu Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Aslam Noor and Zhenyu Huang, “Some Proximal Methods for Solving Mixed Variational Inequalities,” Abstract and Applied Analysis, vol. 2012, Article ID 610852, 9 pages, 2012. doi:10.1155/2012/610852